MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR4 HEAD
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, on (b)(6) 2025, it is difficult to interrogate devices with the cpr4 head (even with changing usb port).
 
Additional Manufacturer Narrative
Since the subject device has not been returned yet, no investigation could be performed.Results will be provided on the next report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of the returned subject device permit to reproduce the reported event.The cpr4 head does not work, unless the usb connector is manually held in a specific position.In this case, communication with implant is restored.The reported event is caused by a component failure associated with the usb connector.The most probable hypothesis is that an unintentional user error contributed to this hardware failure.This case is retained and utilized for trend purposes.

Brand Name
CPR4
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key23495723
Report Number1000165971-2025-00718
Device Sequence Number9048770
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic